Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gcs220

Accutane changes the way you heal permanently

Recommended Posts

I took accutane about 7 years ago. It was a normal 6 month course at 40 mg then went to 60 the last few months. Anyway my question is, did anyone who has taken accutane more than 2 years ago still have issues with healing? Meaning when you get a pimple it takes a while to clear and once the bump goes down it leaves a red mark that takes a while to go away as well and once that fades it leaves a white pigmentation scar. Doctors never informed me of much about this being permanent. This for some reason depresses me. My skin is not dried out since I still breakout but that could be stress related. So does anyone have that same problem or is it all in my head( god I wish it was just in my head). So If anyone can shed some light on this I would greatly appreciate this.

Share this post


Link to post
Share on other sites

it is possible that accutane could do that.......The other question would be did your skin thin when you took accutane, Is it still thin? Did and are you still using harsh products on your face????? What have you tried to help???

I tend to scar since Accutane and that was a 1 1/2 ago......

Share this post


Link to post
Share on other sites

I think this might be accutane-related, but also from my own experience I realize that simply getting older has made me heal more slowly and scar more easily (I'm 31 now and I've only been taking roaccutane in the last year). There are food supplements that promote wound healing though, which have an impact. Just google it.

Share this post


Link to post
Share on other sites
it is possible that accutane could do that.......The other question would be did your skin thin when you took accutane, Is it still thin? Did and are you still using harsh products on your face????? What have you tried to help???

I tend to scar since Accutane and that was a 1 1/2 ago......

Well I didn't really notice the thiness during the medication as I took it a while ago. I just remember dry skin. My skin has always been kind of sensitive though as I have fair skin. As far as thinner skin now my veins are not really noticable anywhere except the inside of my arms. I don't any other ways I would notice my skin has thinned.

Share this post


Link to post
Share on other sites
I think this might be accutane-related, but also from my own experience I realize that simply getting older has made me heal more slowly and scar more easily (I'm 31 now and I've only been taking roaccutane in the last year). There are food supplements that promote wound healing though, which have an impact. Just google it.

Agreed. The older you get the less resilient your skin is. I personally believe that diet, excercise, nutrition, and sleep patterns contribute heavily to healing. I know when I don't eat and sleep well my skin cannot heal properly.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×